Texas, 2004Damaging Wind in Texas, June 13, 2004
June 13, 2004 · NWS SHV · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 13, 2:35 PM CST, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 13, 2:35 PM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
335 PM CDT SUN JUN 13 2004
.DISCUSSION...
STORMS DEVELOPING ON THE RADAR RIGHT ON CUE WITH BOUNDARY ACROSS NRN
PART OF FORECAST AREA...UPPER LOW AND ASSOCIATED VORT MAX OVER TX/OK
AND ACTIVE SEA BREEZE BRINGING ACTIVITY IN FROM S. THE BOUNDARY HAS
LEFT THE AREA VERY UNSTABLE. HAVE SEVERE/HEAVY RAIN WORDING MENTIONED
IN FOR THIS EVENING IN FOR NRN/WRN PORTIONS OF THE FORECAST AREA.
AS FOR MON...GFS DOES NOT SEEM TO HANDLE THIS UPPER LOW OVER THE GULF
VERY WELL. GOING WITH THE ETA HERE. SHAVED TEMPERATURES FROM SE TO NW
AS THE MAIN AREA OF RAIN MOVES ONTO THE COAST TOMORROW OVER SC LA AND
MOVES NW FROM THERE. COULD POSSIBLY GO IN A LITTLE FURTHER W WITH
MORE SHEAR. IN ANY CASE...WILL BUMP UP POPS FOR MON THROUGH MID WEEK
TIME FRAME AS SYSTEM MOVES ON THROUGH...WITH LINGERING BOUNDARIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 74 87 73 84 / 50 40 30 60
MLU 74 86 71 86 / 50 50 40 70
TXK 75 88 73 84 / 50 40 30 60
TYR 74 88 72 85 / 50 40 30 60
LFK 73 85 71 85 / 50 50 40 70
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
20
Hazardous weather outlook, Jun 13, 11:00 AM CST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SUN JUN 13 2004
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-131700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SUN JUN 13 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
A BOUNDARY FROM DECAYED OVERNIGHT STORMS ALONG WITH AN UPPER LEVEL
DISTURBANCE WILL DESTABILIZE THE AREA GREATLY. ADD TO THAT...THE
SOUTHERLY FLOW AND THE SEA BREEZE BRINGING MOISTURE AND ACTIVITY UP
FROM THE SOUTH AND NOT MUCH WILL STOP STORMS FROM FIRING UP...
ESPECIALLY ALONG AND NORTH SECTIONS WHERE THE BOUNDARY HAS MOVED
THROUGH. AREA OF CONCERN WILL BE ACROSS EXTREME NORTHEAST
TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST AND SOUTH CENTRAL
ARKANSAS THIS AFTERNOON. HOWEVER...ISOLATED SEVERE ACTIVITY WILL
POSSIBLE ACROSS THE ENTIRE AREA THIS AFTERNOON AND EVENING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY...MAINLY
DURING THE AFTERNOONS AND EARLY EVENINGS. RAINFALL WILL BE HEAVY
AT TIMES OVER THE SOUTHERN PARTS OF NORTHEAST TEXAS...AND NORTHWEST
AND NORTH CENTRAL LOUISIANA. NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...MAY BE NEEDED THIS AFTERNOON OR TONIGHT.
20
Thunderstorm Wind, Rusk
- When
- June 13, 4:15 PM CST
- Where
- Rusk County, Henderson
- Measured
- 58 kt (67 mph) estimated gust
- Property damage
- $20,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 32.150, -94.800
A downburst toppled several trees which damaged two homes and a pickup truck. Damage path was 2 miles long and one half mile wide.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in Ohio, June 13 to 14, 2004$1.1 million · 3 events
- Tornadoes and Hail in Michigan, June 13, 2004$172,000 · F1 · 6 events
- Tornado and Flash Flooding in Ohio, June 13, 2004$115,000 · F1 · 11 events
- Tornado and Flooding in Ohio, June 13, 20041 injured · $44,000 · F1 · 21 events
- Hail and Lightning Strikes in Georgia, June 13, 20041 injured · $250,000 · 1 in hail · 4 events
- Hail and Damaging Winds in Ohio, June 13, 2004$146,000 · 1 in hail · 19 events
- Flash Flood and Hail in Tennessee, June 13, 2004$138,000 · 1.75 in hail · 14 events
- Tornadoes and Hail in Michigan, June 13, 2004$35,000 · F1 · 18 events
- Tornado and Hail in Michigan, June 13, 2004$97,000 · F0 · 4 events
- Damaging Wind in Kentucky, June 13, 2004$100,000 · 65 kt wind · 1 event
- Flood in Nebraska, June 13 to 17, 2004$100,000 · 1 event
- Lightning Strike in Louisiana, June 13, 2004$75,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404642.